# SDR SWAA2024071802128

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED CEILING AREA BTW BS 727B TO BS 727E LBL 50 AT AFT CARGO COMPARTMENT 2024-393186<[01] ON STEP 6: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 14 APR 25;[02] TOOL USED: PRECISION RADIUS GAUGE PN: S167C; SN: AE-28534 AND DUE DATE: 30-APR-25;[03] PERFORMED REPAIR SUPPORT ANGLE LOC. ON CEILING AREA BTW BS 727B TO BS 727E LBL 50 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW;[04] PERFORMED REPAIR SUPPORT ANGLE LOC. ON CEILING AREA BTW BS 727B TO BS 727E LBL 50 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-70-11-2R-0. SEE INDIVIDUAL SIGN OFF BELOW
